default-icon
Body pain and loss of appetite
I have been having overall body pain for the last two days and even after taking meds, it came back. My diet is also low as normal food makes me repulse and I am not able to consume much except sweet stuff. My mood is also very low and feeling depressed lately. I am also feeling very tired and sleepy all the time. As for meds I am taking anti-fungal and anti-allergic tabs for my fungal treatment. Could it be the side effect?
47 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Can help you, kindly provide me detailed history for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +194
Consult with a doctor
Online now
Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Anti Allergic can make you drowsy which you might think of low Once the course gets completed you will be normal
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult on practo Do test for blood for vit b12 vit d3 electrolytes Get consultation for 7 days monitoring and interacting
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes Aristozyme syrup will help you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.